# SDR 2001FA0000119

- Difficulty date: July 18, 2001
- Submitted: July 30, 2001
- Operation: General aviation
- Aircraft: N191PA
- Make and model: Mooney M20D
- Aircraft serial: 248
- Engine: Lyc O360*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Door
- Part number: RJ0506041
- Condition: Loose
- Location: Turbo Door
- Part time: 500 hours
- Component: Carb Air Box As, Rajayxxxxxxx
- Component part number: RJ4013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, PART WAS OBSERVED TO BE EXTREMELY LOOSE.  REMOVED PART FROM ASSEMBLY. FOUND PORTION  OF HINGE MISSING, HINGE PIN 95 PER CENT WORN THROUGH AND SIDE BRACKETS WORN 90 PER CENT THROUGH.  REMOVED ASSEMBLY AND REPLACED DOOR AND FRAME WITH SERVICEABLE PART.  FOUND BYPASS FLUTTER VALVE FOR CARB HEAT MISSING.  INSTALLED NEW PART AND SECURED.
